# SDR DALA2020100203256

- Difficulty date: October 2, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 64,209 hours, 23,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 792
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CUTOUT OF DAMAGE, PER PRI 587799-14 REV 0, FOUND A DENT IN THE LOWER LEFT CORNER, FS792.5, 9 INCHES DOWN FROM ST 23R, HALF AN INCH FROM CUTOUT.  MAINTENANCE REPAIRED DAMAGE, PER ERA 587799-14.
